# SDR MASA99160

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Part number: CF343A1
- Condition: Illuminated
- Location: Right Engine
- Component: Ge, CF34
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDW/CHM - FLT 5080 - DURING CRUISE ALTITUDE, THE RIGHT THRUST REVERSER UNLOCK MESSAGE ILLUMINATED AT AN ALTITUDE OF 23,000 FEET OVER FWA.  THE CREW DECLARED AN EMERGENCY AND C/W THE DFM CHECK LIST AND DIVERTED TO DAY.  THE AIRCRAFT LANDED IN DAY WITH NO INCIDENT AND THERE WAS NO EVIDENCE OF THE THRUST REVERSER DEPLOYING IN-FLIGHT.  (X)
